# SDR ASOA2012121102628

- Difficulty date: December 4, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 20,920 hours, 14,626 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG STEERING INOPERATIVE MESSAGE IN FLIGHT,  NOSE WHEEL EXCESSIVE SHIMMY ON TAXI AND TAKEOFF.  EMERGENCY DECLARED.   FOUND LT AND RT NOSE TIRE PRESSURE LOW, SERVICED TIRE TO 154 PSI TORQUED NOSE TIRES IAW AMM 32-41-00 PERFORMED SYS RESET IAW FIM 32-50-00 OF NOSE WHEEL STEERING SYS OPS CHECK GOOD.  SDR CLOSED.
